# SDR SB05064

- Difficulty date: May 26, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279109
- Condition: Inoperative
- Location: Fwd Of R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY, FORWARD OF THE FORWARD SERVICE DOOR, INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
